# SDR N6WA2013052501

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 27,214 hours, 19,239 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE.  CLEARED INHIBITS AND PERFORMED OPS CHECK OF SFECU IAW AMM 27-51-05.  OP'S CHECK GOOD AT THIS TIME.
